# SDR AALA201702049004

- Difficulty date: February 3, 2017
- Submitted: February 7, 2017
- Operation: Air carrier
- Aircraft: N675AW
- Make and model: Airbus A320-232
- Aircraft serial: 2405
- Aircraft time: 42,290 hours, 15,589 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cable
- Part number: D5211000600661
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

OUT OF ADJUSTMENT DIMENSION A (J2) PASSENGER CREW DOOR 832 BETWEEN FINGER AND STRIKER LEVER DAMPER MECHANISM AT AFT GALLEY AREA. ADJUSTED DIMENSION A (J2) PASSENGER CREW DOOR 832 BETWEEN FINGER AND STRIKER LEVER DAMPER MECHANISM AT AFT GALLEY AREA IAW AMM 52-13-14-820-002-A STEP 4.A ITEM(2).
